MAUDE Adverse Event Report: FINSBURY ORTHOPAEDICS LIMITED PINN MAR +4 10D 28IDX48OD; HIP ACETABULAR INSERT/LINER

FINSBURY ORTHOPAEDICS LIMITED PINN MAR +4 10D 28IDX48OD; HIP ACETABULAR INSERT/LINER
Catalog Number 121928148
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address disassociation of the inlay from the pinnacle cup.It was also reported that the customer was reporting a dysplasia inlay.
 
Additional Manufacturer Narrative
(b)(4).The medical records and x-rays were reviewed by bio engineering.The bio engineering review identified that it was unlikely that a manufacturing defect was present and that no corrective action is required no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : h39303.Device history review: reviewed the attached dhr (h39303).Found no processing variation, scrap or rework required.Sterilization was completed per requirements.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
Complaint description: the patient was revised to address disassociation of the inlay from the pinnacle cup.It was also reported that the customer was reporting a dysplasia inlay.

Brand Name
PINN MAR +4 10D 28IDX48OD
Common Device Name
HIP ACETABULAR INSERT/LINER
Manufacturer (Section D)
FINSBURY ORTHOPAEDICS LIMITED
13 mole business park, randall
leatherhead, surrey IN 46582
MDR Report Key7176107
Report Number1818910-2018-10030
Device Sequence Number16495764
Product Code LPH
UDI-Device Identifier10603295013457
UDI-Public10603295013457
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121928148
Device Lot NumberH39303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR